标题:Positive solutions for a fourth order discrete p-Laplacian boundary value problem
作者:Xu, J.
作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China
通讯作者:Xu, J
通讯作者地址:[Xu, JF]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:Mathematical Methods in the Applied Sciences
出版年:2013
卷:36
期:18
页码:2467-2475
DOI:10.1002/mma.2766
关键词:fixed point index;Jensen\'s inequality;p-Laplacian equation;positive solution
摘要:In this paper, we study the existence and multiplicity of positive solutions for the following fourth order nonlinear discrete p-Laplacian boundary value problem {Δ~2[φ_p(Δ~2u(t-2)) =f(t,u(t)),t∈double-struck T sign_2,u(1)=u(T+1)= Δ~2u(0)=Δ~2u(T)=0, where φ_p(s) = |s|~(p-2)s, p > 1, f:double-struck T sign_ 2×□+→□+(□+:=[0,∞)) is continuous, T is an integer with T ≥ 5 and double-struck T sign_2={2,3,...,T}. By virtue of Jensen\'s discrete inequalities, we use fixed point index theory to establish our main results.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84888017676&doi=10.1002%2fmma.2766&partnerID=40&md5=e85bd35f7ca0bb84c9dce14949ed33b5
TOP